# SDR DL76G060112

- Difficulty date: February 10, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 36,052 hours, 5,676 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Splice
- Condition: Defective
- Location: L/E Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CONFIG WARNING ON TAKEOFF ROLL AND LEADING EDGE SLAT ASYMMETRY WARNING CAME ON AND OFF AND CAME ON AGAIN.  TAKEOFF ABORTED AT 120 KNOTS.  ALL BRAKE TEMPS AT 8-9 UNITS TIRES 1, 3, 4, 5 AND 8 FUSE PLUGS MELTED ON TAXIWAY.  REPLACED SPLICE SM9 AND W430-009-18.  ALSO REPLACED PINS 15 AND 16 ON D4434J, CHECKS GOOD.
